hi! im the new girl here. something has been brought to my attention and i need some help.i recently lost my virginity to my boyfriend, who has only slept with one other person (my best friend... but thats a different story) and she has only slept with one virgin before him.regardless, i am on birth control and we also use a condom.now heres my problemi have been noticing a sharp pain after i wipe my vagina after urination. this has only been happening today, and i got my period yesterday. and thats the only time i feel the pain. today i checked it out, and the left side of my entire clitoral region is starting to darken slightly at the tips. i was wondering if anyone could perhaps tell me if theres anything wrong with me. am i allergic to latex? or is it a natural thing? could it be period related while on birth control?any suggestions would be super.thanks!lou
Hmmmm... Well, you could just have microscopic sores just from the intercourse itself, especially if it's rough or you aren't lubricated enough. I don't know about thedarkening. Maybe it's just because you are paying more attn. to it now because you are sexually active. You might have some kind of a bacterial infection (which usually includes smelly discharge) or a yeast infection (which could be irritating or itchy with a discharge). You could be allergic to latex or spermicide. I doubt you have an std... You might want to see a clinician or a doctor - like at a health department or plannned parenthood if you want it to be confidential and free/cheap.
THE SHARP PEEING AFTER URINATION IS A SLIGHT INFECTION OR MIGHT BE A UTI (URINATIN TRACT INFECTION) WHICH IS NOT A BIG DEAL BUT U SHUD GET IT CHCKED OUT IF YOU CAN AT UR DOCTOR A.S.A.P.wheN I HAD THAT IT WASNT A INFECTION AND IT WENT AWAY.THE DOCTOR SAID THE PEEING TEST SHOWED I DIDNT HAVE A INFECTION,TRY WASHING DOWN THERE AFTER YOU HAVE SEX.